# SDR DALA2017032402445

- Difficulty date: March 23, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,737 hours, 35,792 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1320-1330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 28R IS CORRODED BETWEEN BS 1320 & 1330.  REMOVED CORROSION AND FOUND WITHIN LIMITS IAW SRM 53-00-03, PAGE 101.  TREATED, PRIMED, TOP COATED, APPLIED CIC IAW  SRM 51-10-02, SRM 51-40-12, AMM 51-21-14-370-001, AMM  51-24-04-101-017, AND AMM 51-24-03-377-008.
